# SDR FDEA202411221716

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N950FD
- Make and model: Boeing 757236
- Aircraft serial: 25806
- Aircraft time: 42,596 hours, 29,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1  DOOR EXTERNAL DOOR HANDLE NOT OPERATING  PROPERLY.   INSPECTED AND OPERATED DOOR MULTIPLE TIMES PER AMM 12-21-18-13. DOOR OPERATES AS IT SHOULD. NO  FAULTS FOUND. AC OK TO CONTINUE
